ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A sub-density theorem of Sturm-Liouville eigenvalue problem with finitely many singularities

Chen, Lung-Hui (2018) A sub-density theorem of Sturm-Liouville eigenvalue problem with finitely many singularities. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 84-90. ISSN 00002-3043

[img] PDF
Download (533Kb)
    Item Type: Article
    Uncontrolled Keywords: Sturm-Liouville problem; singular eigenvalue problem; Wilder's theorem
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Mar 2018 12:07
    Last Modified: 22 Mar 2018 12:07
    URI: http://mathematics.asj-oa.am/id/eprint/2591

    Actions (login required)

    View Item